RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1987, Volume 51, Issue 3, Pages 517–533 (Mi izv1307)  

On the number of Lie groups containing uniform lattices isomorphic to a given group

V. V. Gorbatsevich


Abstract: Questions that concern the set of Lie groups containing uniform lattices are examined. It is proved that the set of all such Lie groups (considered up to isomorphism) is countable. A more precise result is proved for the case of semisimple Lie groups.
Bibliography: 20 titles.

Full text: PDF file (2608 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1988, 30:3, 487–501

Bibliographic databases:

UDC: 512.817
MSC: Primary 22E40; Secondary 22E25, 22E46
Received: 22.04.1985

Citation: V. V. Gorbatsevich, “On the number of Lie groups containing uniform lattices isomorphic to a given group”, Izv. Akad. Nauk SSSR Ser. Mat., 51:3 (1987), 517–533; Math. USSR-Izv., 30:3 (1988), 487–501

Citation in format AMSBIB
\Bibitem{Gor87}
\by V.~V.~Gorbatsevich
\paper On~the number of Lie groups containing uniform lattices isomorphic to a~given group
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1987
\vol 51
\issue 3
\pages 517--533
\mathnet{http://mi.mathnet.ru/izv1307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=903622}
\zmath{https://zbmath.org/?q=an:0665.22003}
\transl
\jour Math. USSR-Izv.
\yr 1988
\vol 30
\issue 3
\pages 487--501
\crossref{https://doi.org/10.1070/IM1988v030n03ABEH001025}


Linking options:
  • http://mi.mathnet.ru/eng/izv1307
  • http://mi.mathnet.ru/eng/izv/v51/i3/p517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:149
    Full text:57
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019